I wrote before how I had started Pristiq and was having many side effects only after taking it the first day. Well, today is day 3, happy to report, besides a little bit of gastrointestinal issues, I am feeling better. Here is my question... Is it possible to start to feel the benefits of this drug in 3 days? Although, I did not sleep as well as normally, I woke up feeling pretty good, usually it takes me a while to feel fully awake and even then I havn't felt fully awake in about a year. Ha! But I am starting to not feel the depression so much, I might actually want to go out of the house today! Could it be working already? I know the whole placebo thing, but this is different, either way, It feels like a light at the end of the tunnel, so far... so good!
21 Jul 2010
I felt a immediate difference with this drug also. It can take up to a full month but for me it was fast also. I think there is something to this drug that it DOES work right away. This is my experience. I don't think your feeling a placebo effect I think your actually feeling the medicine work! I hope you have as good of luck as I have had with it! Sounds like its helping you so far! I wish you the best! I hope this answer helps you somehow.
22 Jul 2010
You must be new to anti-depressants, because most don't work that fast.I'm surprised if you feel better already; although when I started on Cymbalta I think it worked faster. I took that for about 5 years and then it quit working. I switched to Prisiq on July 3 and only yesterday did I really think it's starting to work. I'm surprised your MD didn't tell you that It takes time for the initial side effects to wear off and the help kick in. If I didn't know I would have never kept taking it - I was so tired & itchy & sweaty! I'm starting to add Ablify to Pristiq but I got such a bad headache this & felt nauseous I skipped a day. good luck, sharon h
2 Oct 2010
I also had the same effect from Pristiq on about day 2-3 (popped right up out of bed, tons of energy and motivation. Felt on top of the world)... by day 10, this sudden burst of energy and wellbeing wore off. I truely think that is just a side effect and lasts only until your body gets used to it. My doc says to give it a month to see how it's going to work for me. I am new to antidepressants and am thankful for all the similar experiences I'm seeing here on the message board.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... experiencing different feelings or side effect than when you first started Pristiq? I am very tired & sleep alot, not motivated, eating ...
1 answer • 7 Mar 2010
I have been on Pristiq 50 mg for over a year and it was working great. But recently, within the last month, I haven't felt as good. My doctor ...
2 answers • 1 Jun 2010
Pristiq - first day was terrible, want to stay in bed even more, anyone else had this, advice please
Hello all, I had pristiq for the first time, and i had a lot of side effects nausea, could not eat, could not sleep, sweating, more irritated and a ...
3 answers • 20 May 2012
... as it has stopped working. I'm very nervous as the side effects may affect my performance at work and home life. I just need some help as to ...
4 answers • 11 Oct 2012
... My body aches and I don't know what to do. The Pristiq is working great for my depression. Anyone else having theses side effects?
1 answer • 10 Dec 2014